MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: mlc-20 user's test strip had poor storage.(kitchen) test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.(b)(6) (wife) is calling on behalf of the customer.The customer is concerned with all of the result obtained.The expected fasting blood glucose test result range is 80 to 160mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored by customer according to specification in the kitchen.The test strip lot manufacturer's expiration date is 04/24/2018 and open vial date is undisclosed.The meter memory was reviewed for previous test result history.The 195mg/dl (b)(6) 2017 09:46 am fasting: yes, the 258mg/dl (b)(6) 2017 12:53 am fasting: yes, the 211mg/dl (b)(6) 2017 07:27 pm fasting: no, the 188mg/dl (b)(6) 2017 01:27 am fasting: yes, the 153mg/dl (b)(6) 2017 09:07 am fasting: no.Customer states that she have two true metrix meter and she ran a blood test on both meters are giving inaccurate results.Customer run two test back to back prior to the call and got 174/ 162mg/dl non fasting using the true metrix meter.Customer then using the true results meter and ran a test and customer got a lower results.I explain to customer that the true result meter has been discontinued.Customer states that she was using the true results meter and states that the results are accurate.Customer does not have the second true metrix meter with her at this time, the meter is at the beach house.Customer states that the meter will give higher results, and then he would take his insulin and his glucose would drop low.Customer is concern with the meter giving about 30-60mg/dl higher and he is wasting a lot of strips.Customer normal glucose range is 80-160mg/dl not fasting, customer states that he normal test an hour after eating.Customer is a brittle diabetic and he test 8 times a day.Customer current vial strips (mt1987) has not been open up as yet.Customer was using lot # mt2139 and does not have any more in that vail.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6721148
Report Number1000113657-2017-01432
Device Sequence Number19236199
Product Code NBW
UDI-Device Identifier00041220001286
UDI-Public(01)00041220001286
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT2139
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2017
Initial Report FDA Received Date07/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1